Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2019 | Journal Article | IST-REx-ID: 6515   OA
Dyer R, Vegter G, Wintraecken M. Simplices modelled on spaces of constant curvature. Journal of Computational Geometry . 2019;10(1):223–256. doi:10.20382/jocg.v10i1a9
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628   OA
Vegter G, Wintraecken M. The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds. In: The 31st Canadian Conference in Computational Geometry. ; 2019:275-279.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6793   OA
Akopyan A, Izmestiev I. The Regge symmetry, confocal conics, and the Schläfli formula. Bulletin of the London Mathematical Society. 2019. doi:10.1112/blms.12276
View | DOI | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6648   OA
Edelsbrunner H, Virk Z, Wagner H. Topological data analysis in information space. In: 35th International Symposium on Computational Geometry. Vol 129. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2019:31:1-31:14. doi:10.4230/LIPICS.SOCG.2019.31
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6756   OA
Pranav P, Adler RJ, Buchert T, et al. Unexpected topology of the temperature fluctuations in the cosmic microwave background. Astronomy and Astrophysics. 2019;627. doi:10.1051/0004-6361/201834916
View | Files available | DOI | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989   OA
Aichholzer O, Akitaya HA, Cheung KC, et al. Folding polyominoes with holes into a cube. In: Proceedings of the 31st Canadian Conference on Computational Geometry. Canadian Conference on Computational Geometry; 2019:164-170.
View | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050   OA
Akopyan A, Fedorov R. Two circles and only a straightedge. Proceedings of the American Mathematical Society. 2019;147:91-102. doi:10.1090/proc/14240
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6671   OA
Boissonnat J-D, Lieutier A, Wintraecken M. The reach, metric distortion, geodesic convexity and the variation of tangent spaces. Journal of Applied and Computational Topology. 2019. doi:10.1007/s41468-019-00029-8
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6828   OA
Brown A. Arakawa-Suzuki functors for Whittaker modules. Journal of Algebra. 2019;538:261-289. doi:10.1016/j.jalgebra.2019.07.027
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6608   OA
Edelsbrunner H, Ölsböck K. Holes and dependences in an ordered complex. Computer Aided Geometric Design. 2019;73:1-15. doi:10.1016/j.cagd.2019.06.003
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6634   OA
Akopyan A, Hubard A, Karasev R. Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis. 2019;53(2):457-490. doi:10.12775/TMNA.2019.008
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 193   OA
Alwen JF, Gazi P, Kamath Hosdurg C, et al. On the memory hardness of data independent password hashing functions. In: Proceedings of the 2018 on Asia Conference on Computer and Communication Security. ACM; 2018:51-65. doi:10.1145/3196494.3196534
View | DOI | Download (ext.)
 
2018 | Thesis | IST-REx-ID: 201   OA
Iglesias Ham M. Multiple Covers with Balls. IST Austria; 2018. doi:10.15479/AT:ISTA:th_1026
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 458   OA
Akopyan A, Bobenko A. Incircular nets and confocal conics. Transactions of the American Mathematical Society. 2018;370(4):2825-2854. doi:10.1090/tran/7292
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 530   OA
Edelsbrunner H, Iglesias Ham M. Multiple covers with balls I: Inclusion–exclusion. Computational Geometry: Theory and Applications. 2018;68:119-133. doi:10.1016/j.comgeo.2017.06.014
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 106   OA
Akopyan A, Petrunin A. Long geodesics on convex surfaces. Mathematical Intelligencer. 2018;40(3):26-31. doi:10.1007/s00283-018-9795-5
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 187   OA
Edelsbrunner H, Osang GF. The multi-cover persistence of Euclidean balls. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018. doi:10.4230/LIPIcs.SoCG.2018.34
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 409   OA
Akopyan A. On the number of non-hexagons in a planar tiling. Comptes Rendus Mathematique. 2018;356(4):412-414. doi:10.1016/j.crma.2018.03.005
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan A, Karasev R. Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. ArXiv. 2018.
View | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 188   OA
Edelsbrunner H, Virk Z, Wagner H. Smallest enclosing spheres and Chernoff points in Bregman geometry. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018:35:1-35:13. doi:10.4230/LIPIcs.SoCG.2018.35
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed